Properties of Intuitionistic Multi-Anti Fuzzy Normal Ring
DOI:
https://doi.org/10.23755/rm.v44i0.910Keywords:
R - Intuitionistic multi-anti fuzzy ring, H - Intuitionistic multi-anti fuzzy normal subring, R1, R2- rings.Abstract
In this paper, we discuss the properties of an intuitionistic multi-anti fuzzy normal ring of a ring is defined and discussed its properties. some results based on cartesian product, homomorphism and anti homomorphism of an intuitionistic multi-anti fuzzy normal ring of a ring are also discussedReferences
Attanassov, Intuitionistic Fuzzy Sets, Fuzzy Sets and Systems, 20,87-89,1986.
Azan. F. A, A. A. Mamun, and F. Nasrin, Anti fuzzy ideals of a ring, Annals of Fuzzy Mathematics and Informatics, Volume 5, No.2, pp 349 – 390, March 2013.
Biswas. R., fuzzy subgroups and Anti – fuzzy subgroups, Fuzzy sets and Systems, 5, 121 – 124, 1990.
Bingxue. Y, Fuzzy semi-ideal and generalized fuzzy quotient ring, Iranian Journal of Fuzzy Systems, Vol. 5, pp 87 – 92, 2008.
Gouguen J.A., L-fuzzy sets, Journal of Mathematics Analysis and Applications, 18, 145 – 174, 1967.
Kumbhojkar. H.V. and Bapat. M. S, Correspondence theorem for fuzzy ideals, Fuzzy Sets and system, 41, 213-219, 1991.
Malik. D. S and John N. Moderson, Fuzzy Prime Ideals of Ring, Fuzzy Sets and System 37, 93-98, 1990.
Moderson L.N and D.S. Malik, Fuzzy Commutative Algebra, World Scientific, Singapore, 1998.
Muthuraj. R and Malarselvi. C, Multi-Fuzzy Prime Ideal of a Ring, Discovery, Volume 21, No.65, July 1,2014.
Muthuraj. R and Malarselvi. C, Multi-anti Fuzzy Ideal of a Ring, Proceedings of The National conference on Mathematical Modelling,114-120, 2014.ISBN 9380744-7.
Rosenfeld, A, Fuzzy groups, Journal of Mathematical Analysis and applications,3,512- 517,1971.
Sabu Sebastian and T. V. Ramakrishnan, Multi-fuzzy Sets, International
Mathematical Forum, 5, no. 50, 2471 – 2476, 2010.
Sabu Sebastian and T. V. Ramakrishnan, Multi-Fuzzy Topology, International Journal of Applied Mathematics Volume 24, No.1, 117-129,2011.
Samit Kumar Majumder and Suit Kumar Sardar, On Cartesian product of fuzzy Prime and fuzzy semiprime ideals of semigroups, Journal of Mathematics and Applications, No 32, pp 63 – 66 (2010).
Muthuraj. R and Balamurugan. S, Multi-fuzzy group and its level subgroups, Gen. Math. Notes, vol. 17, No. 1, July 2013, pp 74 – 81.
Souriar Sebastian, Mercy K. Jacob and V.M Mary and Divya Mary Daise, On Fuzzy Ideals and Rings, J. Comp. & Math. SciVol.3(1), 115-120, 2012
Muthuraj, R and Balamurugan. S, A Study on intuitionistic Multi- Anti Fuzzy Subgroups, Applied Mathematics and Science: Vol. 1. No.2, August 2014.
B. Anitha, properties of intuitionistic anti fuzzy normal subrings, Malaya Journal of Matematik, Vol.7, No. 2, 304-308,2019.
Zadeh. L. A, Fuzzy sets, Information and Control 8, 338-353,1965.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.